MathSciNet Relay Station
MathSciNet bibliographic data
MR631631 35L70
Glassey, Robert T. Existence in the large for $ cmu=F(u)$ in two space dimensions. Math. Z. 178 (1981), no. 2, 233–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement